ResearchBib Share Your Research, Maximize Your Social Impacts
注册免费获得最新研究资源 注册 >> 登录

AN EXTRAPOLATORY QUADRATURE RULE FOR ANALYTIC FUNCTIONS

期刊名字: INTERNATIONAL JOURNAL OF RESEARCH -GRANTHAALAYAH (Vol.4, No. 6)

Publication Date:

论文作者 : ; ;

起始页码 : 8-11

关键字 : Degree of precision; Taylors’ series expansion; Gauss-Legendre rules.;

论文网址 : Downloadexternal 您也可以查找论文通过 : Google Scholarexternal

论文摘要

A quadrature rule for the numerical evaluation of integrals of analytic functions along directed line segments in the complex plane has been formulated using the transformed rule based on Gauss Legendre two point quadrature formulas and an interpolatory three point rule. The degree of precision has been increased from five to seven.

更新日期: 2017-09-03 20:06:51